LiU Electronic Press
Full-text not available in DiVA
Author:
Szalas, Andrzej (University of Warsaw)
Title:
Algorithmic Logic with Recursive Functions
Publication type:
Article in journal (Refereed)
Language:
English
Publisher: IOS Press
Status:
Published
In:
Fundamenta Informaticae(ISSN 0169-2968)
Volume:
4
Issue:
4
Pages:
975-995
Year of publ.:
1981
URI:
urn:nbn:se:liu:diva-74967
Permanent link:
http://urn.kb.se/resolve?urn=urn:nbn:se:liu:diva-74967
Subject category:
Engineering and Technology
Available from:
2012-02-13
Created:
2012-02-13
Last updated:
2012-02-20
Statistics:
5 hits